# SDR ASAA2023103145942

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 27,262 hours, 8,532 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2174
- Condition: Faulty
- Location: Rh Ecs Bay
- Part time: 86,439 hours, 44,040 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED. EXTINGUISHES WHEN CLEARING MASTER CAUTION. GROUNDED - YES. (RESOLVED ON W/O: 1969863 TASKCARD: N/R-00006 ) PERFORMED PACK TEMPCONTROL BITEREF FIM 21-62 TASK 801FOUND P2TC THIS PACK TCV FAULT. TROUBLESHOT REF FIM 21-62 TASK 831REPLACED RIGHT TEMPERATIVE CONTROL VAVLE REF AMM 21-51-00 BITE TEST PASSED.REQUIRES REMAINDER OF INSTALLATION TEST AND LEAK CHECK 40029C/W LEAK CHECK 34023 OPS CHECK GOOD 53124 SEAMC PLACARD REMOVED MARCUS CONTACTED.
